Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Periods are late. Have swollen breasts and cramps. Taking Duphaston. Pregnancy?

I havent had my period for 2 months now and im swollen up my breasts hurt and ive been getting cramps , i saw my doctor and she put me on duphaston , 2 pills a day for 10 days to get my period then ill start taking the pill. Me and my husband are still too young for any babies, is there a huge possibility of me getting pregnant if ejaculation happened inside while im on that medication ??
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Snice you have not got your periods for 2 months, i recommend you to rule out pregnancy by urine pregnancy test.
If it is negative, duphaston helps in inducing your periods.
However, if you are pregnant while on duphaston, there is nothing to worry.
I suggest you to use contraceptive method to avoid unwanted pregnancy and its complications.
Hope this helps,
Dr Nilofer
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor